# SDR JGVR20200807004

- Difficulty date: August 7, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 11,223 hours, 7,522 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED 4 AREAS OF CORROSION ON THE VERTICAL STABILIZER AFT SPAR CAP ANGLES, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. TREATED BLENDED AREAS, FABRICATED AND INSTALLED REPAIR DOUBLERS PER ENGINEERING ORDER.
